# SDR IPXA2016103110100

- Difficulty date: October 27, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 52,631 hours, 17,342 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: L/E Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH LE SLAT DISAGREE LIGHT AND MESSAGE APPEARED WHEN FLAPS WERE MOVED FROM 5 TO 20. THE FLAP HANDLE WAS BRIEFLY MOVED BEYOND THE 20 DEG GATE THEN RETURNED TO 20 DEG.   EMERGENCY DECLARED.  ACCOMPLISHED FIM 28-81-00-815 FIG 106 FAULT FSEU (SEC2) R & R FSEU IAW AMM 27-51-01. OPS CHECKED NORMAL.
